# SDR ASOA04843

- Difficulty date: October 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CAPTAIN AND FIRST OFFICER NOTICED FUMES SIMILAR TO ELECTRICAL SMOKE OR BURNING PLASTIC.  THERE WERE NO WARNINGS OR VISUAL INDICATIONS.  THIS SMELL PERSISTED FOR ABOUT THIRTY SECONDS AND WAS NEVER NOTICED IN THE CABIN AREA.  AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS OR EVIDENCE OF SMOKE OR FUMES.  AIRCRAFT RETURNED TO SERVICE.
